On the Fredholm property for the steady Navier-Stokes equations in weighted Holder spaces : научное издание

Описание

Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.17516/1997-1397-2018-11-5-659-662

Ключевые слова: steady Navier-Stokes Equations, non-linear Fredholm operators, weighted Holder spaces

Аннотация: We prove that the steady Navier-Stokes equations induce a Fredholm non-linear map on the scale of Holder spaces weighted at the infinity.

Ссылки на полный текст

Издание

Журнал: JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS

Выпуск журнала: Vol. 11, Is. 5

Номера страниц: 659-662

ISSN журнала: 19971397

Место издания: KRASNOYARSK

Издатель: SIBERIAN FEDERAL UNIV

Авторы

  • Parfenov Andrei A. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)
  • Shlapunov Alexander A. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)

Вхождение в базы данных